I was put on gabapentin for migraines, and it seemed to work great for that, but made me feel tired during the day, created periods of anxiety during the night and then I had difficulty getting back to sleep, and made me feel irritable and unlike myself. Do these side-effects seem to dissipate after continued use?
For a short answer, no. I was on Gab for over a year and felt that way the whole time. It helped my Neuropathy but I was tired, woke up at night thinking about everything and worrying, just was not myself. I started taking Cymbalta and stopped Gab. Feel so much better. Now if I can just afford to keep up the Cymbalta. Hope this helps.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2013 • 2 answers
Posted 10 Apr 2015 • 1 answer
Does Gabapentin cause migraine in anyone else here? I've tried taking it several times and each time
Posted 19 Oct 2015 • 3 answers
Posted 16 Dec 2015 • 1 answer
Posted 1 Aug 2016 • 4 answers